Skip to content

Buckley's Complete Extra Strength Cough, Cold and Flu Night

Pill images, imprints and guides

Buckley's Complete Extra Strength Cough, Cold and Flu Night comes in 1 pill version in our database, in 1 strength, from 1 manufacturer. Check the imprint to tell them apart.

Buckley's Complete Extra Strength Cough, Cold and Flu Night pill images

Pseudoephedrine Hydrochloride 30 mg / Dextromethorphan Hydrobromide 15 mg / Acetaminophen 500 mg / Chlorpheniramine Maleate 2 mg 1 pill